摘要
研究Banach空间中一类具有Caputo导数的非线性分数阶微分方程边值问题.构建此类方程的格林函数,利用Schauder不动点定理和Banach不动点定理,得到此类方程mild解存在的几个充分条件.
This paper is concerned with the boundary value problem of a class of nonlinear fractional differential equations with Caputo derivative in Banach spaces.By using Green’s function, Schauder’s fixed point theorem and Banach’s fixed point theorem, some sufficient conditions for the existence of the mild solution are obtained.
作者
陈静
陈旻霞
CHEN Jing;CHEN Minxia(School of Mathematical Sciences,Yangzhou Polytechnic College,Yangzhou 225009,China)
出处
《应用泛函分析学报》
2019年第1期83-92,共10页
Acta Analysis Functionalis Applicata
基金
校级课题(2017GJ08)
江苏省高等学校数学教学研究会教改研究课题(JSSXJY201608)
关键词
CAPUTO导数
分数阶微分方程
边值问题
不动点定理
MILD解
Caputo derivative
fractional differential equation
boundary-value problem
fixed point theorem
mild solution